# SDR SWAA2013051616128

- Difficulty date: April 28, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 5922535
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 12 SLAT TRACK L/E INBOAR SIDE ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM & DWG.
